# SDR HEER20180208017

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N327PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0445
- Aircraft time: 7,561 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Collective Stick
- Condition: Binding
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, THE COLLECTIVE STARTED BINDING AT 30 TORQUE.   PERFORMED A GO AROUND AND RETURNED TO BASE.  INCREASE IN COLLECTIVE NOT AFFECTED.  UNABLE TO LOWER COLLECTIVE BELOW 17 TORQUE.  COPILOTS COLLECTIVE STICK LOCKING CIRC SAFETY STIRRUP WAS  DEFORMED CAUSING BINDING.  REPLACED SAFETY STIRRUP.
